# SDR DALA2023022101275

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31989
- Aircraft time: 17,780 hours, 6,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2633004) DURING INSPECTION FOUND AFT R/H LAV EEPL (RED AND WHITE) BROKEN. REPLACED AFT R/H LAV EEPL (RED AND WHITE) IAW AMM B737 33-51-14-960-801.
